Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I have irregular periods and hair growth in my breast, stomach and cheek. Is this due to hormonal imbalance ?

Hello sir,i am 23 year old unmarried women, i am suffering from unusual disorder in my monthly period since past 7 years and in present also.meanwhile i have gone through so many medical test not only in alopathic but in ayurvedic also.sir from past 2 years i have also faced the problem of unusual growth of hair im my breast,stomch,and check also.sir is this harmonical imbalance please guide me. thanks
Asked On : Tue, 28 Jun 2011
Answers:  2 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
From your symptoms it seems you are probably suffering with PCOD (polycystic ovarian disease) which in turn causing homronal imbalance. It is very hard to cure thus controlling the disease pace and aims at balancing hormonal imbalance should be continued otherwise your situation may got even more worse. So remain in touch with your doctor for continued treatment.

Homeopathic medicines also can be useful for you. If you have any questions or concern regarding homeopathic medicines for your problem, please do not hesitate to email me at askdrrkumar(at the rate)

Answered: Tue, 28 Jun 2011
General Surgeon Dr. Avinash A's  Response
welcome to hcm..
rule out PCOD first..get your free testosterones and LH levels checked..could be because of hormonal imbalance which is common at this age..consult your gynaecologist and follow his advice..
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor